# SDR NACA2024071100001

- Difficulty date: July 11, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N405YK
- Make and model: Boeing 737436
- Aircraft serial: 25267
- Aircraft time: 61,340 hours, 44,934 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK COMP'T FUSELAGE FRAME INNER CHORD CRACK ABOUT 0.5" STA 616L ADJACENT TO LBL 70.85 UNDER FLOOR PANEL. REPAIRED CHORD IAW NAC EO 737-53-0265-04
